Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
187 Doctors are Online

Suffering from eye blinking and twitching tics from child hood. Treatment?

Dec 2014
User rating for this question
Very Good
Answered by

Practicing since : 2007
Answered : 4151 Questions
I am suffering from eye blinking/twitching tics. My condition is somewhat similar to as shown in this video.

It has been more then 10 years now and it is getting worsen only. My age is around 29 now. I remember I had this problem when I was a little kid around 12, but it got corrected after sometime. But it started re occurring around 10 years ago and now it is not stopping.

Posted Tue, 17 Sep 2013 in Vision and Eye Disorders
Answered by Dr. Seikhoo Bishnoi 1 hour later
Brief Answer:

Detailed Answer:
Welcome to XXXXXXX

The problem you have mentioned in your link and you are having appears due to some tic disorder or twitching. Such presentation is very disturbing to patient and it cause problems in proper functioning. I would advise you to consult a neurologist or psychiatrist for proper opinion. Various medicines are useful in such conditions as haloperidol. The drug cause stabilisation of dopamine transmission and relax the involved muscle fibre.
You can go for electromyography for assessment of defect in muscle fibre.

If you have more questions you can ask again, Thanks
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask an Ophthalmologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor